# SDR SIMA20250427001

- Difficulty date: April 27, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA RH OUTBD SPLICE AT FR 90 IS CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACED AFT GALLEY AREA RH OUTBD SPLICE AT FR90 IAW EMB 175 SRM 51-40-08
